# SDR AUS20030700

- Difficulty date: July 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: QF18011
- Condition: Seized
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT INBOARD BRAKE SEIZED. ON  REMOVAL OF WHEEL THE BRAKE PAD WAS FOUND TO BE DISLODGED AND JAMMING THE STATORS/ROTORS.
